User Tag List

Page 37 of 41 FirstFirst ... 273536373839 ... LastLast
Results 253 to 259 of 287

Thread: New members, say HELLO here!!!

  
  1. #253
    Junior Member Achievements:
    Tagger Second Class3 months registered250 Experience Points
    dorothy's Avatar

    Join Date
    Mar 2012
    Posts
    4
    Country
    UK
    Gender
    Female
    Quote Originally Posted by Stephy82 View Post
    Hello Ive recently been diagnosed as having a very underactive thyroid after the birth of my son.
    It was not diagnosed for quite some time and i kept going back and forth for what felt like forever at one point was even diagnosed as having post natal deppression which i knew wasnt right, they then thought i had inflamation of the joints so did blood tests which then showed i had the thyroid issue.
    I was so pleased to finally have a reason for feeling so rubbish as at one point i felt in complete dispair almost like i was going crazy? All my joints ached i had gained a load of weight and did not reconise the girl i saw in the mirror and all the time i was trying to be the best mum i could to my new baby boy
    As soon as i found out what was wrong it was like a massive weight had been lifted and i could finally put a reason to the feelings i had.
    Im currently on 75mg of Levothyroxine and already feel like a new person all the aches and pains have gone and that sad feeling has gone as for the weight thats a big bug bear of mine as i have never been so heavy and as i was in later stages of the condition also have some face swelling which has gone down but i still notice a big diffrence from how i used to look to now, Also the amount of hair i am losing is crazy is this another lovely side effect of this condition.....??

    I would really love someone to talk to about they way i feel sometimes as this has seriously knocked my confidence.
    Thankyou for reading
    Dear Stephy
    I am so pleased to hear that you are feeling better since taking thyroxine.
    I can really sympathise with the weight issue. I was diagnosed hypothyroid 11 years ago and since diagnosis always had a problem with my weight. (Always used to be slim!!) However since eliminating wheat from my diet I have lost one and a half stone and am at a healthy weight for the first time in 11 years.
    I decided to stop eating wheat after reading "Wheatbelly" by William Davis. It has worked for me and I had abandoned all hope!! I also stopped eating soy as I have read it is not good if you are hypothyroid - I am a veggie so used to eat tofu quite a bit. But I am convinced that wheat was the culprit - if you look on Amazon you can read lots of reviews of the book and they are nearly all positive.
    I didn't really have problems with losing hair (though its thinning now - menopause!!) but it certainly went very dry. I have just tried Philip Kingsley's elasticiser and it seems to have helped a bit.
    So glad you are feeling better - is 75 mcg your optimum dose or are they still building it up gradually?
    Dot

  2. The Following User Says Thank You to dorothy For This Useful Post:


  3. #254
    Moderator Achievements:
    Tagger Second Class1000 Experience Points1 year registered
    Z_interactive's Avatar

    Join Date
    Jan 2012
    Posts
    159
    Country
    Croatia
    Gender
    Male
    I am so pleased to hear that you are feeling better since taking thyroxine.
    yep, it's always nice to hear that somebody is finally feeling good

  4. #255
    Junior Member Achievements:
    7 days registered
    suepinksue's Avatar

    Join Date
    Aug 2012
    Location
    Cornwall
    Posts
    3
    Country
    Great Britain
    Gender
    Female
    Hi,

    I am new to this forum and this is my first post. I found the site when trying to find out about the problems caused by the Teva brand of levothyroxine that has now been withdrawn.

    I only took the teva brand for 3 months (150mg) - as due to the increased demand on my usual brand the chemist had run out! - presumably because others had switched - this was back in February 2012.

    I took the Teva brand for 3 months (March, April, May) with no problems - then my new prescription was filled by yet another brand - and a few weeks later i became very unwell - I passed out and came round with a racing pulse, and felt very ill for several days - my hair started to fall out and the slightest exercise sends my heart rate soaring. The doctor has lowered my dose to 100mg and is checking the levels every 6 weeks. it seems I was a bit overmedicated (TSH 0.28) which put me into the at risk of problems group.

    Several weeks later I still have an uncontrollable heart rate, have fainted on several occasions, and often feel like I am about to lose consciousness.

    Does anyone know how long it takes to get back to normal?

    Sue

  5. #256
    Moderator Achievements:
    Tagger Second Class1000 Experience Points1 year registered
    Z_interactive's Avatar

    Join Date
    Jan 2012
    Posts
    159
    Country
    Croatia
    Gender
    Male
    i dropped tsh from 3,12 to 1,3 (then one week later to 0.80) back in May. And I still recover from it!!!
    you should get back to normal sooner than me since i fell into HYPER by simply walking (i woke up alright and after i walk for few kilometers i simply started to feel bad, during next week i lost 3kg and i felt awful and tsh dropped from 3,12 to 1,3 , one more week later tsh was 0,80).

    however in january i felt bad and i stopped taking meds (tsh was 3,82), month later i felt ok, i resumed to take meds in March and 2 months later i was HYPER!!!

    so

    1st case : i felt ok and become HYPER just because i was walking, tsh dropped from normal to almost below normal - i'm still not well
    2nd case : i felt bad and i dropped the meds, month later i was fine

    since you are feeling bad because of the meds i think your in 2nd case i you should feel better in couple of weeks!

    good luck

  6. #257
    Junior Member Achievements:
    7 days registered
    suepinksue's Avatar

    Join Date
    Aug 2012
    Location
    Cornwall
    Posts
    3
    Country
    Great Britain
    Gender
    Female
    - I keep hoping I will feel better soon - but at the moment the slightest exercise still makes my heart race - this is the 5th week since the thyroxine dose was reduced and there is little improvement yet!

  7. #258
    Junior Member Achievements:
    1 year registered1000 Experience Points
    Manc1976's Avatar

    Join Date
    Sep 2010
    Location
    Manchester
    Posts
    10
    Country
    UK
    Gender
    Male
    Quote Originally Posted by suepinksue View Post
    - I keep hoping I will feel better soon - but at the moment the slightest exercise still makes my heart race - this is the 5th week since the thyroxine dose was reduced and there is little improvement yet!
    Mine took about a year to get the right dose, and even then, I have recently had to change it again. I have never felt better now though, so is just a waiting game, but you WILL get there. Keep positive

  8. #259
    Junior Member Achievements:
    Tagger Second Class
    zepp7777's Avatar

    Join Date
    Sep 2012
    Posts
    4
    Country
    UK
    Gender
    Male
    Hello, im new to this forum and thought i would say hi and thankyou for having me.....:>

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Similar Threads

  1. Re: New members, say HELLO here!!!
    By jennyf in forum ThyroidHelp Welcome Area
    Replies: 4
    Last Post: 26th June 2009, 06:43 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2021 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 11:15 AM.